# SDR 08FDEA00747

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W BS 351 BULKHEAD RBL 6", SKIN IS WORN FROM CONTACT WITH HYD HOSE CLAMP.  BLENDED DAMAGE AREA AT NOSE W/W BS 351 BULKHEAD RBL 6.  SKIN REF SRM 53-10-1 FIG 1, MEASURED THICKNESS, ORIGINAL "T" .073", MATERIAL REMAINING .058", FOUND TO BE WITHIN LIMITS REF EA NR 7-5310-113972.  TREATED AND PRIMED AND PAINTED AREA REF SRM 51-10-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
